CureZone   Log On   Join
Re: Are these detox symptoms?
 
NatureHackerProducts Views: 566
Published: 3 years ago
 
This is a reply to # 2,265,965

Re: Are these detox symptoms?


alright well the hot flashes are from the picolinate most likely, as it is niacin. Niacin causes flushing. The Acne sounds probiotic related. Probiotics will influence hormones. One of the reasons I don't take them. The probiotics also likely have certain types of toxins which could be causing the heart rate increase. Mabye try reducing the probiotic or taking a break on it and see what happens.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

1.953 sec, (1)